Translator Disclaimer
June 2010 The number of orientable small covers over cubes
Suyoung Choi
Proc. Japan Acad. Ser. A Math. Sci. 86(6): 97-100 (June 2010). DOI: 10.3792/pjaa.86.97

Abstract

We count orientable small covers over cubes. We also get estimates for $O_{n}/R_{n}$, where $O_{n}$ is the number of orientable small covers and $R_{n}$ is the number of all small covers over an $n$-cube up to the Davis-Januszkiewicz equivalence.

Citation

Download Citation

Suyoung Choi. "The number of orientable small covers over cubes." Proc. Japan Acad. Ser. A Math. Sci. 86 (6) 97 - 100, June 2010. https://doi.org/10.3792/pjaa.86.97

Information

Published: June 2010
First available in Project Euclid: 2 June 2010

zbMATH: 1198.37074
MathSciNet: MR2680832
Digital Object Identifier: 10.3792/pjaa.86.97

Subjects:
Primary: 37F20, 57S10
Secondary: 57N99

Rights: Copyright © 2010 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.86 • No. 6 • June 2010
Back to Top